MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1128/aac.00416-13

Медицинская библиотека · Antimicrobial agents and chemotherapy · 2013

Iatrogenic Cushing's syndrome induced by posaconazole.

Pilmis Benoit, Coignard-Biehler Hélène, Jullien Vincent, Hermine Olivier, Touraine Philippe, Lecuit Marc, Lortholary Olivier

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Iatrogenic Cushing's syndrome is an undesirable outcome of glucocorticoids treatment. It can be increased by pharmacologic interactions. Glucocorticoid therapy, given in association with ritonavir, and some azole treatments are causes of iatrogenic Cushing's syndrome. We present a patient with common-variable immunodeficiency who received 7 years of itraconazole therapy for bronchial colonization with Aspergillus in combination with inhaled fluticasone without any Cushingoid symptoms. After a switch to posaconazole, the patient developed Cushingoid symptoms.

Для цитирования: Pilmis Benoit, Coignard-Biehler Hélène, Jullien Vincent, Hermine Olivier, Touraine Philippe, Lecuit Marc, Lortholary Olivier. Iatrogenic Cushing's syndrome induced by posaconazole.. Antimicrobial agents and chemotherapy. 2013. DOI: 10.1128/aac.00416-13.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.